Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell. Because it is a liquid, it is absorbed into your system fast, providing relief.
Each capsule contains Ibuprofen 200mg
Adults and Children from 12 years and over begin by taking 1-2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules. Repeat dose if necessary after 4-6 hours.
Do not exceed 6 capsules in 24 hours.
Do not give to children under 12 years.
Side effects may be minimised by using the smallest dose for the shortest duration of time.
Always read the label and use strictly as directed. If symptoms persist see your healthcare professional.